MathSciNet Relay Station
MathSciNet bibliographic data
MR176029 (31 #305) 28.20
Menʹšov, D. E. Universal sequences of functions. (Russian) Mat. Sb. (N.S.) 65 (107) 1964 272–312.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement